# SDR 2008F00013

- Difficulty date: April 7, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 24,287 hours
- Engine: Pwa CB3
- Propeller: Hamstd 43E60
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Binding
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AILERONS BINDING ON TAKEOFF AFTER GEAR RETRACTION (BEFORE TAKEOFF CONTROL CHECK) NORMAL.  FOUND THAT THE AILERON SPRING TAB MECHANISM WAS BINDING PREVENTING MOVEMENT OF THE TAB SYSTEM WHICH IN TURN INCREASED THE FORCES REQUIRED TO MOVE THE AILERONS.
